# SDR JJBA20151226010

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8201
- Aircraft serial: 510
- Aircraft time: 35,152 hours, 47,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT WORK WHEN TESTED.  R & R LIGHT BATTERY PACKS.
